Napredna pretraga

Pregled bibliografske jedinice broj: 913234

New error estimation of Chebyshev functional and application to the the onepoint and twopoint weighted integral formula


(RUDN University, Miklukho-Maklaya str. 6, 117198 Moscow, Russia) Khalid, Mahmood Awan; Kovač, Sanja; Pečarić, Josip
New error estimation of Chebyshev functional and application to the the onepoint and twopoint weighted integral formula // Annals of University of Craiova, Mathematics and Computer Science Series, 44(2) (2017), 179-189 (međunarodna recenzija, članak, znanstveni)


Naslov
New error estimation of Chebyshev functional and application to the the onepoint and twopoint weighted integral formula

Autori
Khalid, Mahmood Awan ; Kovač, Sanja ; Pečarić, Josip

Kolaboracija
RUDN University, Miklukho-Maklaya str. 6, 117198 Moscow, Russia

Izvornik
Annals of University of Craiova, Mathematics and Computer Science Series (1223-6934) 44(2) (2017); 179-189

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Weight function, Chebyshev functional, onepoint integral formula

Sažetak
Recently there have been proven many results about error bounds for Chebyshev functional. The aim of our paper is to extend those results and give some new error estimation of the Chebyshev functional and applications to the onepoint and twopoint weighted integral formulas.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Tekstilno-tehnološki fakultet, Zagreb,
Geotehnički fakultet, Varaždin

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews